Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Algebraic hypersurfaces


Author: János Kollár
Journal: Bull. Amer. Math. Soc. 56 (2019), 543-568
MSC (2010): Primary 14-02, 14J70; Secondary 14M20, 14E08, 14N25
DOI: https://doi.org/10.1090/bull/1663
Published electronically: January 28, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an introduction to the study of algebraic hypersurfaces, focusing on the problem of when two hypersurfaces are isomorphic or close to being isomorphic. Working with hypersurfaces and emphasizing examples makes it possible to discuss these questions without any previous knowledge of algebraic geometry. At the end we formulate the main recent results and state the most important open questions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 14-02, 14J70, 14M20, 14E08, 14N25

Retrieve articles in all journals with MSC (2010): 14-02, 14J70, 14M20, 14E08, 14N25


Additional Information

János Kollár
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000
Email: kollar@math.princeton.edu

DOI: https://doi.org/10.1090/bull/1663
Received by editor(s): May 29, 2018
Published electronically: January 28, 2019
Additional Notes: Partial financial support was provided by the NSF under grant number DMS-1362960 and by the Nemmers Prize of Northwestern University.
Article copyright: © Copyright 2019 American Mathematical Society